Translator Disclaimer
November 2019 Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model
Jörg Martin, Nicolas Perkowski
Ann. Inst. H. Poincaré Probab. Statist. 55(4): 2058-2110 (November 2019). DOI: 10.1214/18-AIHP942

Abstract

We develop a discrete version of paracontrolled distributions as a tool for deriving scaling limits of lattice systems, and we provide a formulation of paracontrolled distributions in weighted Besov spaces. Moreover, we develop a systematic martingale approach to control the moments of polynomials of i.i.d. random variables and to derive their scaling limits. As an application, we prove a weak universality result for the parabolic Anderson model: We study a nonlinear population model in a small random potential and show that under weak assumptions it scales to the linear parabolic Anderson model.

Nous développons une version discrète de la théorie des distributions paracontrôlées comme outil pour déduire les limites d’échelles des modèles discrets, et nous proposons une formulation des distributions paracontrôlées dans les espaces de Besov avec poids. De plus, nous obtenons une approche martingale pour contrôler systématiquement les moments des polynômes des variables aléatoires i.i.d., et pour déduire leurs limites d’échelles. Comme application, un résultat d’universalité faible pour le modèle parabolique d’Anderson est obtenu : nous étudions un modèle non linéaire d’une population dans un potentiel aléatoire, et démontrons, sous des hypothèses faibles, que le modèle converge vers le modèle parabolique d’Anderson linéaire.

Citation

Download Citation

Jörg Martin. Nicolas Perkowski. "Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model." Ann. Inst. H. Poincaré Probab. Statist. 55 (4) 2058 - 2110, November 2019. https://doi.org/10.1214/18-AIHP942

Information

Received: 3 May 2017; Revised: 13 April 2018; Accepted: 3 October 2018; Published: November 2019
First available in Project Euclid: 8 November 2019

zbMATH: 07161499
MathSciNet: MR4029148
Digital Object Identifier: 10.1214/18-AIHP942

Subjects:
Primary: 30H25, 60F05, 60H15

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.55 • No. 4 • November 2019
Back to Top